# SDR CA150914008

- Difficulty date: August 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 797 hours
- Engine: Pwc PW207D
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 429310002101
- Condition: Separated
- Location: Main Rotor Head
- Part time: 766 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ELASTOMERIC MATERIAL SEPARATED FROM PARENT METAL.
